# SDR SWAA2012072706229

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 20,679 hours, 9,274 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 2232
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LIGHT FILLED GALLEY WITH SMELL OF SMOKE.  REMOVED AND REPLACED LIGHT BALLAST PER MM.
